Jump to content
helplinedonate
Sign in to follow this  
drdanielmtz

Antidepresivos asociados a caidas

Recommended Posts

En un estudio realizado por nuestro grupo, encontramos que el uso de antidepresivos puede asociarse a caídas en el Parkinson.

 

http://link.springer.com/article/10.1007/s00415-015-7947-5?wt_mc=internal.event.1.SEM.ArticleAuthorOnlineFirst

 

Muchos pacientes requerirán de algún antidepresivo, por lo que es importante junto con su médico, estar evaluando el balance y equilibrio con el fin de prevenir caídas.

 

Actualmente estamos estudiando como los antidepresivos afectan el equilibrio.

 

Saludos,

 

DMR

Twitter: @drdanielmtz

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...